# SDR USAA2012043000011

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 56,167 hours, 36,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT 10C BROKEN.  MAINTENANCE REPLACED THE EMERGENCY LIGHT PER AMM 33-51-21.
